| Model Number |
N/A |
| Medical Device Problem Code |
Tear, Rip or Hole in Device Packaging (2385)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/18/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).G2 - report source - foreign: event occurred in japan.The complainant has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.H3 other text : investigation incomplete.
Event or Problem Description
It was reported that during knee arthroplasty when the packaging was opened for the femoral distal pegs, the inner plastic bags were found to be torn.Another implant was opened to complete the procedure.No adverse events occurred as a result of this malfunction.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, d9, g3, g6, h2, h3, h6, h10.Visual evaluation of the returned product found the inner sterile pouches were broke into multiple pieces.However, evaluation of the outer pouch identified no damage and therefore, sterility was not breached.The device history records were reviewed and no discrepancies were identified.As the condition of the device was conforming when it left zimmer biomet, a definitive root cause could not be determined with the information provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report.